On a completely uniform distribution

I. E. Shparlinskii*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

A COMPLETELY uniformly distributed sequence of real numbers is constructed, which is then used to construct a sequence imitating of an infinite number of independent, identically distributed random variables.

Original languageEnglish
Pages (from-to)249-253
Number of pages5
JournalUSSR Computational Mathematics and Mathematical Physics
Volume19
Issue number5
DOIs
Publication statusPublished - 1979

Cite this